<  Back to the Polytechnique Montréal portal

Robust stochastic stabilization of discrete-time linear systems with Markovian jumping parameters

El-Kébir Boukas, Shi Peng and Khalid Benjelloun

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28970/
Journal Title: Journal of dynamic systems, measurement, and control (vol. 121, no. 2)
Publisher: ASME International
DOI: 10.1115/1.2802478
Official URL: https://doi.org/10.1115/1.2802478
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Boukas, E.-K., Peng, S., & Benjelloun, K. (1999). Robust stochastic stabilization of discrete-time linear systems with Markovian jumping parameters. Journal of dynamic systems, measurement, and control, 121(2), 331-334. https://doi.org/10.1115/1.2802478

Statistics

Dimensions

Repository Staff Only

View Item View Item